# SDR USAA2013083000016

- Difficulty date: August 25, 2013
- Submitted: August 30, 2013
- Operation: Air carrier
- Aircraft: N406US
- Make and model: Boeing 737401
- Aircraft serial: 23876
- Aircraft time: 67,898 hours, 45,578 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C4 CHECK,  A CRACK WAS FOUND IN FUSELAGE SKIN AT BS 764, S25L. REPAIRED SKIN IAW SRM 53-00-01-2R, REPAIR 31.
